# SDR CALA2025090508526

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 66,956 hours, 27,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Mechanic Error
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING DOUBLER FASTENERS ONE MISDRILL OCCURED. IT MEASURES .5" FROM REAR EDGE OF NEW HOLE TO FWRD EDGE OF EXISTING HOLE STEPS 1 AND 2 PREV COMPLIED WITH ON LP 6014630. COMPLIED WITH STEP 3 OF AVO 15416. REQ HFEC FOR STEP 4.  PERFORMED HFEC SURFACE & EDGE INSP AROUND CUTOUT WITH NO RELEVANT INDICATIONS. REF AVO15416 STEP 4 & NDT PT6-51-00-00 PR23.  PERFORMED STEP 5 INSURANCE CUT PER AVO 15416.  FINAL CUT OUT DIMENSIONS MEASURE 1.0" WIDE BY 1.8" L (SKIN) X 2.35" (DOUBLER).   COMPLETED HFEC INSPECTIONS IAW STEPS 6 THRU 9 OF AVO15416 REF NDT PART 6 51-00-00 PROCEDURES 16 & 23 AND PART 6 53-30-00 PROCEDURE 3. NO DISCREPANCIES,  FWD CUTOUT MEASUREMENT: 0.8"W X 0.14" DEPTH.. TRIM OUT EXTENDS BEYOND EDGE OF SKIN BY .016 " NOTIFIED ESC STEP 10 A OF AVO 15416.. STEP 10 BCDE CONDITIONS HAVE BEEN MET OF AVO 15416.
